# SDR SWAA2024100433778

- Difficulty date: September 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITION PANEL AREA; 1 EA ANGLE OF THE INTERCOSTAL HAS A CRACK INDICATION AT BS 500C APPROX LBL-26 (BELOW O/B SIDE OF THE TRANSITION PANEL). MARKED<[01] REMOVED AND REPLACED INTERCOSTAL CLIP WITH NEW PN:143A7502U159 PO: 1099892.3 @ BS 500C APPROX LBL-26 IAW DWG 143A7505 REV -;[02] VERIFIED REMOVED AND REPLACED INTERCOSTAL CLIP WITH NEW PN:143A7502U159 PO: 1099892.3 @ BS 500C APPROX LBL-26 IAW DWG 143A7505 REV -;[03] VERIFIED REMOVED AND REPLACED INTERCOSTAL CLIP WITH NEW PN:143A7502U159 PO: 1099892.3 @ BS 500C APPROX LBL-26 IAW DWG 143A7505 REV -
